# SDR COMA0060143

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Engine: Ge CF343A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32895902
- Condition: Leaking
- Location: Compressor
- Part time: 13,248 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT, 10TH STAGE BLEED AIR DUCT, MESSAGE.  REPLACED THE LEFT HAND 14TH STAGE BLEED AIR VALVE.
